I am age 26 and I was diagnosed with glomerulonephritis about 5 months ago and been going through treatments once a month “chemotherapy/ cytoxan ” to help. Anyways, my main concern at this moment is that I have been experiencing alot of swelling to my face, some days more than other but it’s an everyday thing. I have told my doctor about it but says its something normal for now but its really getting to me. Is it really something I should worry about?

The chemotherapy that you are being treated with likely contains steroids, such as prednisone.  Steroids are known to cause facial swelling.  I would suggest that you discuss your concerns with your physician but I would follow his or her advice.

For more information on Glomerulonephritis click here:

Advertisements
This entry was posted in Ask the Doctor, Chronic Kidney Disease, Kidney-Related Health Questions, Symptoms and Side Effects, Treatments. Bookmark the permalink.